I went to ER with chest pain and gaveme2 aspirins,also EKG enzymes were off,so we did heart stress test,came back clear. While at hospital overnight on sat. I had anotherpainthey gave pain medicine and 3aspirins. The EKG enzymes were a border level but my liver enzymes were AST 50 and ALT 43 that morning. that evenigng AST 227 and ALT 288 came at. Dr. ordered a hepatitis test which they all came back negaitve, A-C.Also , fri I had 2 Flagyl 500 mg each, no alcohol consumption that night or 2 weeks ago. Gonorreah and chlymadeia test negaive from a 3 week ago exposure with sex worker with protection)so my questions to you will be what is the time frame window of hepatitis? is 3 weeks too early to pick up?Also, I have been using an anit-fungal creme on my thigh,near the going area about 3 weeks ago? could this have an effect on the ALT and AST levels?Could the flagyl, aspirins from hosptital from friday and sat. have elevated my AST and ALT?could the intense workout on friday and the 2.5 week moderate expercise program, could have cause this dramatic AST and ALT jump?could a combination of these factors plus mental stress together cause the AST and ALT peaks? what are the time frame windows for the AST and ALT to go down if probable causes were non-breakage of muscle on my back from fridays workout, how many aspririns would if take to rise AST and ALT levels, could AST and ALT levels be high for pre-hepatitis,can HIV virus affect the AST and ALT?
I agree with the hepatitis test. With liver enzymes that high, I would also consider ultrasound imaging to rule out anatomical problems with the liver as well as for gallbladder disease.
The 'window' of hepatitis infection can vary, and would depend on when you were exposed.
Although less likely, the Flagyl and aspirin can possible raise the liver enzymes, but I would investigate other causes first. It is unlikely that 3 baby aspirins would raise the levels that high.
Yes, HIV can raise the ALT and AST and this should be tested for.
The next step would be an abdominal ultrasound. I would discuss this with your personal physician.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.